| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient had decreased visual acuity since the last visit, blurriness for 2 months and halos while driving at night.Clinical reason is patient experiencing dysphotopsia.The iol was exchanged for advanced technology intraocular lenses (atiol) 3 months, 3 weeks, 2 days following the initial implant procedure.Additional information received and stated that patient had symptom of difficult to read.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).